The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2009 | 2007
Number of items: 2.


El-Bassiouny, A. H. and Jones, M. C. (2009). A bivariate F distribution with marginals on arbitrary numerator and denominator degrees of freedom, and related bivariate beta and t distributions. Statistical Methods and Applications, 18(4) pp. 465–481. file


Boente, Graciela; Critchley, Frank and Orellana, Liliana (2007). Influence functions of two families of robust estimators under proportional scatter matrices. Statistical Methods and Applications, 15(3) pp. 295–327.

This list was generated on Sat Mar 17 22:14:44 2018 GMT.

Policies | Disclaimer

© The Open University   contact the OU